IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Completion and amalgamation of bounded distributive quasi lattices
Autor/es:
M. ALIZADEH, A. LEDDA, H. FREYTES
Revista:
LOGIC JOURNAL OF THE IGPL (PRINT)
Editorial:
Oxford Journals
Referencias:
Año: 2011 vol. 19 p. 110 - 110
ISSN:
1367-0751
Resumen:
In this note we present a completion for the variety of bounded distributive quasi lattices, and, inspired by a well-known idea of L.L. Maksimova [14], we apply this result in proving the amalgamation property for such a class of algebras.